# SDR AALA202201101349

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 54,451 hours, 34,622 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 466191
- Condition: Faulty
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF AT APPROXIMATELY 80 KNOTS DUE TO BRAKES HOT ECAM MESSAGE. RETURNED TO GATE. REPLACED BRAKE #4 TEMPERATURE SENSOR PER AMM 32-47-15. ACCOMPLISHED SATISFACTORY BRAKE INSPECTION PER AMM 05-51-16-200-001A.
